# SDR JJBA20241003002

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 47,375 hours, 30,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE. REMOVED AND REPLACED AFT OVERHEAD EMERGENCY EXIT SIGN. OPS CHECK FAILED. REMOVED AND REPLACED #4 EMERGENCY LIGHT DC/AC INVERTER. OPS CHECK SAT.
